Alert archive / Nebraska / Frost Advisories in 2015
Frost Advisory 1, NWS North Platte, NE
NWS North Platte, NE issued this frost advisory at May 10, 2015, 2:26 PM MDT for 16 counties in Nebraska. It took effect at May 11, 2015, 12:00 AM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2015, 2:26 PM MDT (20:26 UTC)
- In effect from
- May 11, 2015, 12:00 AM MDT
- Expired
- May 11, 2015, 7:00 AM MDT
- In force
- 7 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Chase County, NE, Cherry County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Grant County, NE, Hayes County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, McPherson County, NE, Perkins County, NE, Sheridan County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 89 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 493 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
466 WWUS73 KLBF 102026 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 326 PM CDT SUN MAY 10 2015 ...BELOW FREEZING TEMPERATURES AND FROST EXPECTED TONIGHT... .COLD TEMPERATURES ARE FORECAST TONIGHT FOR MUCH OF WESTERN NEBRASKA. SEVERAL HOURS OF TEMPERATURES NEAR OR BELOW FREEZING WILL BE FAVORABLE FOR THE DEVELOPMENT OF FROST...MAINLY FOR AREAS ALONG AND WEST OF HIGHWAY 83. THIS WILL BE HARMFUL TO VEGETATION THAT HAS EXPERIENCED GREEN UP SO FAR THIS SPRING. NEZ004-005-022>025-035>037-056>059-069>071-094-111300- /O.NEW.KLBF.FR.Y.0001.150511T0600Z-150511T1300Z/ SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR- MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON... STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY... MERRIMAN...KILGORE 326 PM CDT SUN MAY 10 2015 /226 PM MDT SUN MAY 10 2015/ ...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 8 AM CDT /7 AM MDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 8 AM CDT /7 AM MDT/ MONDAY. * TEMPERATURE: NEAR OR JUST BELOW FREEZING TEMPERATURES WITHIN THE ADVISORY AREA OVERNIGHT AND EARLY MONDAY MORNING. COLDEST TEMPERATURES FALLING INTO THE MID 20S EXPECTED IN NORTHWEST NEBRASKA OVER THE FRESH SNOW PACK. * IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MARTIN
2 follow-up statements
460 WWUS73 KLBF 110914 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 414 AM CDT MON MAY 11 2015 ...BELOW FREEZING TEMPERATURES AND FROST EXPECTED THIS MORNING AND AGAIN TONIGHT... .COLD TEMPERATURES ARE OCCURRING THIS MORNING ACROSS PARTS OF WESTERN NEBRASKA. THIS WILL CONTINUE FOR SEVERAL HOURS THIS MORNING WITH TEMPERATURES NEAR OR BELOW FREEZING WHICH IS FAVORABLE FOR THE DEVELOPMENT OF FROST...MAINLY FOR AREAS ALONG AND WEST OF HIGHWAY 83. ANOTHER COLD NIGHT IS EXPECTED TONIGHT. LOWS WILL LIKELY BE A FEW DEGREES COLDER AND WINDS WILL BE LIGHT. THIS SHOULD RESULT IN MORE WIDESPREAD FROST DEVELOPMENT...AND LOCALLY COULD SEE A KILLING FREEZE. THE COLDEST TEMPERATURES WILL BE NORTH OF INTERSTATE 80 AND WEST OF HIGHWAY 83. THIS WILL BE HARMFUL TO VEGETATION THAT HAS EXPERIENCED GREEN UP SO FAR THIS SPRING. NEZ004-005-022>025-035>037-056>059-069>071-094-112315- /O.NEW.KLBF.FZ.A.0001.150512T0600Z-150512T1400Z/ /O.CON.KLBF.FR.Y.0001.000000T0000Z-150511T1300Z/ SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR- MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON... STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY... MERRIMAN...KILGORE 414 AM CDT MON MAY 11 2015 /314 AM MDT MON MAY 11 2015/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/ THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/ THIS MORNING. * TEMPERATURE: NEAR OR JUST BELOW FREEZING TEMPERATURES WITHIN THE ADVISORY AREA THIS MORNING. COLDEST TEMPERATURES FALLING INTO THE MID 20S EXPECTED IN NORTHWEST NEBRASKA OVER THE FRESH SNOW PACK. ANOTHER NIGHT OF TEMPERATURES AROUND AND BELOW FREEZING IS EXPECTED TONIGHT INTO TUESDAY MORNING. * IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NEZ006-008-009-026>028-038-112315- /O.NEW.KLBF.FZ.A.0001.150512T0600Z-150512T1400Z/ KEYA PAHA-BROWN-ROCK-BLAINE-LOUP-GARFIELD-CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...AINSWORTH...BASSETT... DUNNING...TAYLOR...BURWELL...BROKEN BOW 414 AM CDT MON MAY 11 2015 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * TEMPERATURE: TEMPERATURES AROUND AND BELOW FREEZING ARE EXPECTED TONIGHT INTO TUESDAY MORNING. * IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MASEK
193 WWUS73 KLBF 111255 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 755 AM CDT MON MAY 11 2015 ...BELOW FREEZING TEMPERATURES AND FROST LIKELY TONIGHT... .A CHILLY MAY NIGHT IS EXPECTED TONIGHT. TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S ACROSS MOST OF THE REGION AND WINDS WILL BE LIGHT. THIS SHOULD RESULT IN MORE WIDESPREAD FROST DEVELOPMENT...AND LOCALLY COULD SEE A KILLING FREEZE. THE COLDEST TEMPERATURES WILL BE NORTH OF INTERSTATE 80 AND WEST OF HIGHWAY 83. THIS WILL BE HARMFUL TO VEGETATION THAT HAS EXPERIENCED GREEN UP SO FAR THIS SPRING. NEZ004-005-022>025-035>037-056>059-069>071-094-120300- /O.EXP.KLBF.FR.Y.0001.000000T0000Z-150511T1300Z/ /O.CON.KLBF.FZ.A.0001.150512T0600Z-150512T1400Z/ SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR- MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... OSHKOSH...HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON... STAPLETON...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT... NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY... MERRIMAN...KILGORE 755 AM CDT MON MAY 11 2015 /655 AM MDT MON MAY 11 2015/ ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT /7 AM MDT/ THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT /7 AM MDT/ THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * TEMPERATURE: TEMPERATURES AROUND AND BELOW FREEZING ARE EXPECTED TONIGHT INTO TUESDAY MORNING. * IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NEZ006-008-009-026>028-038-120300- /O.CON.KLBF.FZ.A.0001.150512T0600Z-150512T1400Z/ KEYA PAHA-BROWN-ROCK-BLAINE-LOUP-GARFIELD-CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...AINSWORTH...BASSETT... DUNNING...TAYLOR...BURWELL...BROKEN BOW 755 AM CDT MON MAY 11 2015 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * TEMPERATURE: TEMPERATURES AROUND AND BELOW FREEZING ARE EXPECTED TONIGHT INTO TUESDAY MORNING. * IMPACTS: SENSITIVE OUTDOOR VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MASEK
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this frost advisory went out at May 10, 12:21 PM MDT, 2 hours 5 minutes earlier.
Area forecast discussion, May 10, 12:21 PM MDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 121 PM CDT SUN MAY 10 2015 .SYNOPSIS... ISSUED AT 408 AM CDT SUN MAY 10 2015 UPPER LEVEL LOW ROTATING ACROSS NORTHEAST COLORADO. SIGNIFICANT BAND OF PRECIP LIFTING ACROSS NORTHERN NEBRASKA. FORM IS MAINLY LIQUID EXPECT FOR WESTERN CHERRY INTO SHERIDAN COUNTIES...WHERE IT IS WET SNOW. TEMPS HAVE HELD STEADY MOST OF THE NIGHT WITH 30S ALONG AND WEST OF A NORTH PLATTE TO AINSWORTH LINE...WITH 40S TO THE EAST. A SECOND AREA OF SHOWERS HAS DEVELOP ACROSS FAR SW NEB...ON THE NOSE OF A PV ANOMALY AND NEAR THE UPPER LEVEL LOW. && .UPDATE... ISSUED AT 652 AM CDT SUN MAY 10 2015 IMPRESSIVE DRY SLOT HAD ENDED PRECIP FOR MOST OF THE AREA EARLIER. NOW THE NOSE OF THE PV ANOMALY IN CONJUNCTION WITH THE UPPER LEVEL LOW IS CAUSING REDEVELOPMENT OF RAIN AND SNOW ACROSS SOUTHWEST NEBRASKA. ADDITIONAL ACCUMULATION ACROSS THE WEST LIKELY AN INCH OR TWO...BUT WITH THE EXISTING SNOW ON THE GROUND AND STILL NOT TOTALLY DONE...WILL LET THE WINTER HEADLINES CONTINUE. PRECIP WILL STILL BE RAIN TO THE EAST AS TEMPS IN THE UPPER 30S TO LOWER 40S. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 408 AM CDT SUN MAY 10 2015 THE UPPER LEVEL LOW WILL TRACK FROM NORTHEAST COLORADO...ACROSS WESTERN NEBRASKA INTO S DAKOTA TODAY. WEST OF THE LOW TRACK WILL BE ENOUGH COLD AIR WRAPPED INTO THE SYSTEM TO KEEP PRECIP IN THE FORM OF SNOW. WHILE THE HEAVIEST HOURLY QPF IS LIKELY NEARING ITS END FOR ALL OF THE WEST...EXCEPT MAYBE SHERIDAN. SIGNIFICANT SNOW HAS FOLLOWING OVER SHERIDAN COUNTY...WITH LIGHT ACCUMULATIONS IN THE BORDERING COUNTIES. THIS IS FOLLOWING CLOSELY TO CURRENT CONDITIONS AND WILL NOT CHANGE WINTER HEADLINES. TO THE EAST OF THE LOW TEMPS JUST WARM ENOUGH FOR LIQUID. HEAVY BAND IS ABOUT TO LIFT INTO S DAKOTA AND WILL GENERALLY SEE SCATTERED TO ISOLATED SHOWERS IN THE VICINITY OF THE LOW AND NORTH OF THE DRY SLOT. SPEAKING OF THE DRY SLOT...WATER VAPOR SHOWING A WELL DEFINED DRY SLOT WORKING INTO S CENTRAL NEBRASKA. EXPECT THIS TO WRAP INTO THE LOW AND SHUT DOWN PRECIP FOR MUCH OF SW NEB FOR THE AFTERNOON. TONIGHT AS THE LOW LIFTS INTO THE DAKOTAS...SHOULD SEE PRECIP LINGERING NEAR THE BORDER...ALTHOUGH WOULD NOT BE SURPRISED IF PRECIP LIFTS ENDS SOUTH OF THE BORDER EARLIER THAN GRIDS INDICATE. CONTINUED TO HAVE SNOW MENTIONED WEST OF THE LOW TRACK...AND RAIN SHOWERS TO THE EAST. TONIGHT WILL SEE A FEW MID/HIGH CLOUDS WRAP AROUND THE LOW ALTHOUGH THERE WILL BE SOME POCKETS OF CLEARING. AFTER A CHILLY AFTERNOON...LOWS TO FALL INTO THE 30S. SINCE WE STILL HAVE WINTER HEADLINES...HAVE DECIDED NOT TO ISSUE ANY FREEZE PRODUCTS...HOWEVER WILL ADD FROST TO THE GRIDS. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 408 AM CDT SUN MAY 10 2015 THE UPPER LOW PRESSURE WILL BE CENTERED IN NORTHEAST SOUTH DAKOTA BY MONDAY MORNING...THEN INTO NORTHERN MINNESOTA BY MONDAY EVENING. STRATOCUMULUS AND A MID LEVEL CLOUD DECK WILL REMAIN IN PLACE ACROSS NORTHERN NEBRASKA THROUGH MONDAY...AS MOISTURE WRAPS SOUTHWARD AROUND THE LOW CENTER. THERE IS ENOUGH LIFT TO KEEP A FEW SHOWERS IN THE FORECAST NEAR THE SOUTH DAKOTA BORDER AS WELL. FARTHER SOUTH SOME SUN SHOULD ALLOW FOR HIGHS INTO AT LEAST THE MID 50S ACROSS SOUTHWEST NEBRASKA...BUT ONLY 40S TO POSSIBLY 50 DEGREES IN THE NORTH UNDER THE CLOUD COVER. SKIES SHOULD CLEAR MONDAY NIGHT AS SURFACE HIGH PRESSURE BUILDS INTO THE AREA. EXPECT A CHILLY NIGHT WITH FROST POSSIBLE. STILL NOT EXPECTING A HARD FREEZE DUE TO WET GROUND...THE EXCEPTION WILL BE SHERIDAN COUNTY WHERE SNOW COVER WILL ALLOW FOR COLDER TEMPERATURES. DRY AND WARMER WEATHER IS EXPECTED TUESDAY AND WEDNESDAY...THEN ANOTHER LARGE UPPER TROUGH WILL DIG INTO THE WESTERN CONUS MID TO LATE WEEK. A LEAD DISTURBANCE WILL EJECT NORTHEAST ACROSS THE PLAINS WEDNESDAY NIGHT INTO THURSDAY...WITH STRENGTHENING SOUTHERLY FLOW RETURNING GULF MOISTURE NORTHWARD INTO THE AREA. THE RESULT WILL BE AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS. THE BEST CHANCE APPEARS TO BE WEDNESDAY NIGHT INTO THURSDAY MORNING AS THE LEAD WAVE CROSSES THE AREA. THEN THE WESTERN CONUS TROUGH WILL ADVANCE EAST...LIKELY IN THE FORM OF ANOTHER CLOSED LOW...DURING THE WEEKEND WITH CONTINUED CHANCES FOR RAIN AND STORMS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 121 PM CDT SUN MAY 10 2015 CORE OF UPPER LOW OVER CHERRY COUNTY WITH SHOWERS MOVING SLOWLY NORTH INTO SOUTH DAKOTA. SOME SNOW STILL BEING REPORTED AT KCDR. LINE OF THUNDERSTORMS FROM SOUTHEAST NEBRASKA THROUGH NORTHEAST NEBRASKA. IFR CIGS EXPECTED TO HOLD OVER KVTN THROUGH THE NIGHT. MVFR OVER THE REMAINDER OF WESTERN NEBRASKA OVER NIGHT. STRONG NORTHWEST WINDS WILL INCREASE THROUGH THE AFTERNOON AND GRADUALLY SUBSIDE THROUGH THE EVENING. && .HYDROLOGY... ISSUED AT 408 AM CDT SUN MAY 10 2015 HEAVY RAINFALL THREAT IS DIMINISHING HOWEVER CONCERN IS FOCUSING ON THE RIVER SYSTEM. SNOW MELT AND HEAVY RAINFALL ACROSS THE SOUTH PLATTE RIVER BASIN IS GOING TO CAUSE A SIGNIFICANT RISE TO THE RIVER. MORNING REPORTS WILL VERIFY LOCATIONS AND AMOUNTS OF THE HEAVIEST QPF AND WILL GIVE MODELS A BETTER ESTIMATE TO HOW HIGH THE RIVER WILL GET. NO CHANGE TO HYDRO HEADLINES AT THIS TIME. && .LBF WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 6 PM MDT THIS EVENING FOR NEZ022- 023-056-094. WINTER STORM WARNING UNTIL 6 PM MDT THIS EVENING FOR NEZ004. && UPDATE...MASEK SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...TAYLOR AVIATION...POWER HYDROLOGY...MASEK
Hazardous weather outlook, May 10, 3:55 AM MDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 455 AM CDT SUN MAY 10 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-111000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 455 AM CDT SUN MAY 10 2015 /355 AM MDT SUN MAY 10 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THIS AFTERNOON A FEW STRONG THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH CENTRAL NEBRASKA...MAINLY NORTHEAST OF A BASSETT TO ERICSON LINE. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE TODAY ACROSS PORTIONS OF THE EASTERN NEBRASKA PANHANDLE AND NORTHWESTERN SANDHILLS. SEE WINTER STORM WARNING AND WINTER WEATHER ADVISORY FOR MORE INFORMATION. TONIGHT DECREASING CLOUDS WILL ALLOW FOR TEMPERATURES TO FALL INTO THE LOWER AND MID 30S. PATCHY FROST WILL BE POSSIBLE...MAINLY WEST OF HIGHWAY 183. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY NIGHT INTO TUESDAY MORNING TEMPERATURES WILL LIKELY FALL TO THE LOWER AND MID 30S WITH MOSTLY CLEAR SKIES AND LIGHT WINDS ACROSS MOST OF THE AREA. PATCHY TO WIDESPREAD FROST IS ANTICIPATED. SIGNIFICANT RISES EXPECTED ON SOUTH PLATTE RIVER THIS WEEK. EARLY IN THE WEEK FLOODING IS LIKELY NEAR ROSCOE. BY MID TO LATE WEEK...FLOODING WILL BE POSSIBLE FURTHER DOWNSTREAM...FOR NORTH PLATTE AND BRADY. .SPOTTER INFORMATION STATEMENT... SNOWFALL AND HEAVY RAINFALL REPORTS ARE WELCOME. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, May 10, 10:24 AM MDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1124 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 2 NNE CHAPPELL 41.12N 102.45W
05/10/2015 M3.0 INCH DEUEL NE COCORAHS
24 HOUR PRECIPITATION TOTAL OF 0.90 INCHES.
0800 AM SNOW 7 SSW RUSHVILLE 42.62N 102.52W
05/10/2015 M13.0 INCH SHERIDAN NE COCORAHS
24 HOUR PRECIPITATION TOTAL OF 2.04 INCHES.
&&
MOLDANLocal storm report, May 10, 11:02 AM MDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1202 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY SNOW 6 N GORDON 42.89N 102.20W
05/10/2015 M12.0 INCH SHERIDAN NE CO-OP OBSERVER
24 HOUR PRECIPITATION TOTAL OF 2.68 INCHES. 48 HOUR
PRECIPITATION TOTALS OF 3.13 INCHES.
&&
MOLDANLocal storm report, May 10, 11:10 AM MDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1210 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM HEAVY SNOW HAY SPRINGS 42.68N 102.69W
05/10/2015 E10.0 INCH SHERIDAN NE PUBLIC
ESTIMATED SNOWFALL AFTER COMPACTION
&&
MOLDANLocal storm report, May 10, 12:25 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
125 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM SNOW 30 S MERRIMAN 42.49N 101.70W
05/10/2015 E6.5 INCH CHERRY NE PUBLIC
ESTIMATED 6 TO 7 INCHES OF SNOW ALONG HWY 61 IN BETWEEN
HYANNIS AND MERRIMAN. REPORT FROM FACEBOOK.
1250 PM SNOW HAY SPRINGS 42.68N 102.69W
05/10/2015 E13.0 INCH SHERIDAN NE PUBLIC
REPORT VIA FACEBOOK.
1250 PM HEAVY RAIN 7 WNW NORTH PLATTE 41.17N 100.90W
05/10/2015 E1.10 INCH LINCOLN NE PUBLIC
REPORT VIA FACEBOOK.
1125 AM HEAVY RAIN W NORTH PLATTE 41.13N 100.77W
05/10/2015 E1.20 INCH LINCOLN NE PUBLIC
REPORT VIA FACEBOOK.
&&
JGOMEZLocal storm report, May 10, 12:53 PM MDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
153 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW 20 NNW RUSHVILLE 42.98N 102.62W
05/10/2015 E22.0 INCH SHERIDAN NE PUBLIC
REPORT VIA FACEBOOK. 22 INCHES OF SNOW AS OF 10 AM 5
MILES WEST OF WHITE CLAY.
&&
JGOMEZLocal storm report, May 10, 1:03 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
203 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HEAVY RAIN 8 W STAPLETON 41.48N 100.67W
05/10/2015 E1.50 INCH LOGAN NE PUBLIC
REPORT VIA FACEBOOK.
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 8:17 PM MDT | River Flood Watch | LBF | Garden, Keith | 41 hr |
| May 10, 11:02 AM MDT | Areal Flood Advisory | LBF | Deuel | 48 hr |
Nearby
Frost Advisories in Nebraska, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.